Amsipol Tablet 10 ‘S
- Amsipol Tablet 10 ‘S is prescribed to treat inflammation,pain and fever
- Amsipol Tablet 10 ‘S is also be prescribed to treat backache,migraine,menstrual cramps,toothaches and rheumatoid arthritis
- Amsipol Tablet 10 ‘S contains Paracetamol and Caffeine
- Amsipol Tablet 10 ‘S is taken orally (via mouth)
- Amsipol Tablet 10 ‘S is safe to be ingested upto 4-6 times a day.
Paracetamol 500 mg + Caffeine 65 mg
English Pharmaceuticals Industries
How to use, Side effects, Uses, Formula & Composition
What are Amsipol Tablet 10 ‘S?
Amsipol Tablet 10 ‘S is a combination of Paracetamol (500mg) & Caffeine (65mg) that provide fast and effective pain relief for tough pain.
How does it work?
Amsipol Tablet 10 ‘S due to the addition of Caffeine, enhances the analgesics effect of paracetamol.
What are Amsipol Tablet 10 ‘S benefits?
The ingredients in Amsipol Tablet 10 ‘S treats:
- Migraine pain
- Tension-type headache
- Back Ache
- Period pain
- Joint pain
Why choose Amsipol Tablet 10 ‘S?
Some days you need a more powerful pain reliever. The combination of ingredients in Amsipol Tablet 10 ‘S provides up to 37% more powerful pain relief than standard paracetamol.
Who is Amsipol Tablet 10 ‘S suitable for?
Amsipol Tablet 10 ‘S is for people in need of tough pain relief as well as elderly people.
Recommended dosage/How to use?
For oral administration only.
- 1 – 2 tablets every 4 to 6 hours as required (Maximum 8 tablets in 24 hours)
- Do not take more frequently than every 4 hours.
- Do not give to children under 12 years.
Note: Always read the label/leaflet prior to use.
- Not recommended for children under the age of 12 years. Keep out of sight and reach of children.
- Contains paracetamol. Do not use any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
- Contains caffeine. Avoid excessive intake of caffeine-containing drinks (eg. tea, coffee, etc.) when taking this
- Paracetamol overdose may cause liver failure which can lead to liver transplant or death.
- Underlying liver disease increases the risk of paracetamol-related liver damage. Patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication.
- Do not take more than the recommended dose.
- Pregnancy: Paracetamol-caffeine is not recommended for use during pregnancy due to the possible increased risk of spontaneous abortion associated with caffeine consumption.
- This product is contraindicated in patients with a previous history of hypersensitivity to paracetamol, caffeine, or excipients.